Dr Mircea Alexandru Voineagu
Senior Lecturer

Dr Mircea Alexandru Voineagu

Sch of Mathematics & Statistic

Professional Experience

2013-current: Lecturer, School of Mathematics and Statistics, UNSW.
2010-2012: Research Scientist, IPMU, University of Tokyo, Japan
2007-2010: Postdoctoral Researcher,  University of Southern California, Los Angeles.

2002-2007: Ph.D Mathematics, Northwestern University, Chicago, Illinois.

Research Interests

My research focuses on (co)homological invariants associated with complex and real algebraic varieties, especially motivic and Lawson cohomology (with their equivariant aspects) and Semi-topological K-theory. These invariants are expected to hold a great deal of information about smooth algebraic varieties. My recent research was concerned with applications and extensions of Milnor’s conjecture (proved by V. Voevodsky) with an eye toward very new and intriguing conjecture of Suslin regarding a possible partial description of morphic cohomology with integer coefficients in terms of singular cohomology.

Selected Publications:

  • Heller, Jeremiah; Ostvaer Paul Arne and Voineagu Mircea  Equivariant cycles and cancellation for motivic cohomology. Doc. Math, to appear 2015.
  • Heller, Jeremiah; Voineagu, Mircea Remarks on filtrations of the homology of real varieties. Doc. Math. 17 (2012), 641-661.
  • Heller, Jeremiah; Voineagu, Mircea Equivariant semi-topological invari- ants, Atiyah’s KR-theory, and real algebraic cycles. Trans. Amer. Math. Soc. 364 (2012), no. 12, 6565-6603.
  • Heller, Jeremiah; Voineagu, Mircea Vanishing theorems for real algebraic cycles. Amer. J. Math. 134 (2012), no. 3, 649-709.
  • Voineagu, Mircea Cylindrical homomorphisms and Lawson homology. J. K-Theory 8 (2011), no. 1, 135-168.
  • Voineagu, Mircea Semi-topological K-theory for certain projective varieties. J. Pure Appl. Algebra 212 (2008), no. 8, 1960-1983.
9385 8804
School of Mathematics and Statistics University of New South Wales SYDNEY NSW 2052 AUSTRALIA The Red Centre Room 6112


  • Journal articles | 2020
    Walsh K; Voineagu MA; Vafaee F; Voineagu I, 2020, 'TDAview: An online visualization tool for topological data analysis', Bioinformatics, vol. 36, pp. 4805 - 4809, http://dx.doi.org/10.1093/bioinformatics/btaa600
    Journal articles | 2020
    Voineagu M, 2020, 'About Bredon motivic cohomology of a field', Journal of Pure and Applied Algebra, vol. 224, http://dx.doi.org/10.1016/j.jpaa.2019.106199
    Journal articles | 2015
    Heller J; Voineagu M; Østvær PA, 2015, 'Equivariant cycles and cancellati for motivic cohomology', Documenta Mathematica, vol. 20, pp. 269 - 332
    Journal articles | 2012
    Heller J; Voineagu M, 2012, 'Vanishing theorems for real algebraic cycles', American Journal of Mathematics, vol. 134, pp. 649 - 709, http://dx.doi.org/10.1353/ajm.2012.0022
    Journal articles | 2012
    Heller J; Voineagu M, 2012, 'Equivariant semi-topological invariants, Atiyah's kr-theory, and real algebraic cycles', Transactions of the American Mathematical Society, vol. 364, pp. 6565 - 6603, http://dx.doi.org/10.1090/S0002-9947-2012-05603-0
    Journal articles | 2011
    Voineagu M, 2011, 'Cylindrical homomorphisms and Lawson homology', Journal of K-Theory, vol. 8, pp. 135 - 168, http://dx.doi.org/10.1017/is010004024jkt108
    Journal articles | 2011
    Heller J; Voineagu M, 2011, 'Remarks on filtrations of the homology of real varieties', Documenta Mathematica, vol. 17, pp. 641 - 661
    Journal articles | 2008
    Voineagu M, 2008, 'Semi-topological K-theory for certain projective varieties', Journal of Pure and Applied Algebra, vol. 212, pp. 1960 - 1983, http://dx.doi.org/10.1016/j.jpaa.2008.01.004
  • Working Papers | 2019
    Heller J; Voineagu M; Østvær PA, 2019, Topological comparison theorems for bredon motivic cohomology, AMER MATHEMATICAL SOC, http://dx.doi.org10.1090/tran/7553, http://arxiv.org/abs/1602.07500v2
    Working Papers | 2019
    Voineagu M; Voineagu I; Shnier D, 2019, Persistent homology analysis of gene expression data in autism, http://dx.doi.org